MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171120470
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit; g4 - premarket / 510(k) #: k141521, k141597.
 
Event or Problem Description
It was reported that balloon burst occurred.A 12.0 x 40, 75cm mustang was advanced for dilation.However, during the procedure, it was noted that the balloon burst before reaching the rated burst pressure (rb).The procedure was completed using another of the same device.
 
Event or Problem Description
It was reported that balloon burst occurred.A 12.0 x 40, 75cm mustang was advanced for dilation.However, during the procedure, it was noted that the balloon burst before reaching the rated burst pressure (rb).The procedure was completed using another of the same device.It was further reported that the target lesion was 70% stenosed, moderately tortuous, and moderately calcified axillary artery.Moreover, the balloon ruptured during second inflation at 18 atmospheres, and the patient was in good condition after the procedure.
 
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information d2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k141521, k141597.

Brand Name
MUSTANG
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20745470
Report Number2124215-2024-73375
Device Sequence Number8287225
Product Code FGE
UDI-Device Identifier08714729793441
UDI-Public08714729793441
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171120470
Device Catalogue NumberH74939171120470
Device Lot Number0034354963
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Supplement Date Received by Manufacturer11/18/2024
Initial Report FDA Received Date11/21/2024
Supplement Report FDA Received Date12/01/2024
Date Device Manufactured07/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexMale